MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR
Catalog Number 05021537001
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is lay user/patient.The meter was requested for investigation.
 
Event or Problem Description
The initial reporter complained of a display issue with coaguchek xs meter serial number (b)(4).Customer stated the meter display is black with a bit of blue at the bottom of the screen.Customer stated the issue could impede the ability to read the results.There was no allegation that any test results had been misinterpreted.
 
Additional Manufacturer Narrative
Customer's meter was returned for investigation.Meter powered on without difficulty with fresh retention batteries.Observed no display issues or malfunctions.Touchscreen was responsive and navigation through the meter's menu was without difficulty.The reporter's meter was tested using retention strips and retention controls.Testing results (qc range = 2.4 - 3.6 inr): qc 1: 3.0 inr.Qc 2: 3.0 inr.Qc 3: 3.0 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.No power or display issues were observed.The alleged malfunction was not reproducible.The product performed according to the specifications.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK XS PLUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12507757
Report Number1823260-2021-02754
Device Sequence Number14470274
Product Code GJS
UDI-Device Identifier00365702164109
UDI-Public00365702164109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05021537001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2021
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1